The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 18, Issue 1, 1999
Metadata
 

A Note on Convergence of Level Sets
Fabio Camilli
pp. 3–12
Abstract | Full-Text PDF (680 KB) | Metadata

A Multi-Dimensional Hausdorff Moment Problem: Regularization by Finite Moments
Dang Dinh Ang, Rudolf Gorenflo and Dang Duc Trong
pp. 13–25
Abstract | Full-Text PDF (885 KB) | Metadata

On Restriction Properties of Multiplication Operators
A. Plichko and V. Shevchik
pp. 27–35
Abstract | Full-Text PDF (761 KB) | Metadata

On Morozov’s Method for Tikhonov Regularization as an Optimal Order Yielding Algorithm
M. Thamban Nair
pp. 37–46
Abstract | Full-Text PDF (847 KB) | Metadata

The Canonical Endomorphism for Infinite Index Inclusions
F. Fidaleo and Tommaso Isola
pp. 47–66
Abstract | Full-Text PDF (1141 KB) | Metadata

On Evolution Equations for Moving Domains
Georg Prokert
pp. 67–95
Abstract | Full-Text PDF (1481 KB) | Metadata

Hyperbolic Functional-Differential Equations with Unbounded Delay
Zdzisław Kamont
pp. 97–109
Abstract | Full-Text PDF (833 KB) | Metadata

Frequent Oscillation of a Class of Partial Difference Equations
C.J. Tian and Binggen Zhang
pp. 111–130
Abstract | Full-Text PDF (1053 KB) | Metadata

Existence and Uniqueness of Solutions to a Class of Stochastic Functional Partial Differential Equations via Integral Contractors
Jan Turo
pp. 131–141
Abstract | Full-Text PDF (710 KB) | Metadata

Global Solution of Optimal Shape Design Problems
A. Fakharzadeh and J.E. Rubio
pp. 143–155
Abstract | Full-Text PDF (904 KB) | Metadata